# SDR MALA070071

- Difficulty date: June 27, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 22,453 hours, 24,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PROXIMITY EMERGENCY LIGHT STRIP WAS INOPERATIVE SEATS 7A-9A.  FOUND EMERGENCY LIGHT STRIP BROKEN.  REMOVED AND REPLACED INOPERATIVE EMERGENCY LIGHT STRIP FROM 7A-9A, P/N ON MA66363 IAW SAAB 340 AMM 33-50-20-04.
